# SDR PNSA010607

- Difficulty date: June 28, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 21,582 hours, 14,534 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR WOULD NOT LOCK UP.  SELECTED DOWN AND RETURNED TO BASE.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON JACKS.  NO FURTHER PROBLEMS NOTED.
